MAUDE Adverse Event Report: K2M, INC. TL INTERBODY; SIZE 10X32X8 MM, 7°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. TL INTERBODY; SIZE 10X32X8 MM, 7°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 6101-2103209TL7-G2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
It was reported that a cascadia tl interbody cage, "pierced the patient's anterior longitudinal ligament and fell on the ventral side," during implantation.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was reported that a tritanium cascadia tl interbody cage "fell forward with the impactor" during insertion and pierced the patient's anterior longitudinal ligament.The procedure was completed successfully with a thirty minute surgical delay and with no adverse consequence to the patient.It was further confirmed via follow up that the surgeon implanted the cage deeper than intended.

Brand Name
TL INTERBODY; SIZE 10X32X8 MM, 7°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15976087
Report Number3004774118-2022-00418
Device Sequence Number5784373
Product Code MAX
UDI-Device Identifier10888857160767
UDI-Public10888857160767
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6101-2103209TL7-G2
Device Catalogue Number6101-2103208TL7-G2
Device Lot NumberPDDU-455227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown